Is 60 mg of prozac safe/effective for anxiety/ocd???
Hi. I am on 40 mg of prozac for anxiety and OCD. My obgyn just bumped me up to 60mg b/c I am still anxious and having increased OCD post partum. Does anyone take this much? If so are there any increased side effects? Did it make you feel that much better than 40mg? I am concerned b/c the pharmacist was like"whoa, that is a high dose" when I went in to fill it. I don't want to be taking too much. I'm not sure the OBGYN knows a ton about this drug so I was hoping to get some advice here on if that was a high dose, side effects, etc THANKS
Well, my experience was this...they put me on prozac because Lexapro shot my nerves to the roof. Prozac did the same 7 days later...they immediately switched me to a sedative - Ativan. It's worked out nicely. Again, I stated this before on the boards, for some reason the medical industry is trying to treat anxiety with anti-depressants. Unfortunately, for most people it doesn't work because anti-depressants are basically UPPERS and they make you more anxious!! I don't get it...I had a friend go into a seizure due to being put on Lexapro. This stuff is dangerous. You should really ask your doc to change your prescription and put you on a sedative. If he/she doesn't totally respect how you feel, go to a different doctor before you wind up in ER for an anxiety or panic attack due to that dose.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.